"The cancers setting in " or it's my stomach again..
Posted in the East Syracuse Forum
#1 Jun 27, 2013
Well I do go to the Drs on Fri...to see if as the deadly bgs claim "the cancers setting in" or my stomach issues have been agitated again..
What are the cancer issues? "He" claims I have over consumed artifical sweetners for years..such as Equal etc in my drinks and now have the toxic effects of them.."cancer" is setting in...
The TIMING of the deadly scumbag "cancer" claims is is peculiar to me..
I have consumed artificial sweetners for years..and years..in my coffee, tea etc..
My dizzyness and headace links tomy stomach issues beagn at Peggy Devenys house in 2012..I spent the whol summer homeless and never so much as had a bout of loose stool..By Oct of 2012 into Nov I was being treated or atomach infection..? Caused by what I don't know..
I believe the issue has reaccured...it showed up blood test per meds were Rx'd...BUT this time deadly scumbas claim the dizzyness and headaches and stomach cramps are NOT related to stomach issues BUT to artificial toxicity..
I have put my female issues into this thought also...I will discuss it ALL with my Dr...and see who's right.
It's all I can do...I never had stomach issues before I lived at Peggy Devenys for that short few Sept to CHRIS T MAS TIME frame..in fact I never really had any health issues but my BP andsome unexplained chest pains that faded after I got away from Fulton Health and my new Dr made some MED adjustments..I;m NOT saying he's perfect..BUT I have some ground medically...and thats a HUGE step to made in this..
I am open to all suggestion...I get dizzy after I eat I get headaches and the meds he gave me do NOT help now..The hearburn pill does give some relief...I went through this before...Today it was not so bad headache wise and the dizzyness was limited to this am I drank lots of milk today -that helps...but a feeling of being very tired was all day..
I have completely dumped all my art. sweetners and even my coffee flavor shots...so I will see if that helps..BUT I stil have the stomach gas..
TIME is an important clue in everything deadly scumbags do..
So I will keep an eye on the "cancer" thing..and the exact time frame they seem to know is setting in..
Artificial sweetners CAN from my research cause toxic effects..with over comsumption..I buy lots of artificially flavored foods..to cut sugars out..and have found they are in oods you don't realize they are in..
I think I had too many acidic foods at once and it got to me..Oranges, soda, tomatoes..and I have aggrevated my stomach again..Thats MY input ..FATS help settle it right now..Nothing in my stomach with movement and get dizzy as hell..and that brings on the headaches..
Unfortunatly dizzyness and headaches is a side effect of menopause to stomach ailments to art. sweetner toxicity...So my Dr has to determine if it's the "cancer setting in"
I will let you know..
Add your comments below
|Is there organized crime in Syracuse? (Aug '08)||2 hr||artichoke||37|
|Sympathy for toll rd apt Seniors||11 hr||QUEEN||3|
|love and desire||Sat||Dan||1|
|Where can I get a hooker in Syracuse?||Nov 15||TryingToHelp||6|
|Where is the best place in Syracuse to pick up ... (Nov '09)||Nov 14||Funnyguy||51|
|Christopher Vanetten is wanted by police for sc... (Apr '12)||Nov 13||Annette noneya||3|
Find what you want!
Search East Syracuse Forum Now
Copyright © 2017 Topix LLC